MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number B2060-250
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.It is possible that the shaft became kinked or entrapped in the anatomy preventing inflation; however, this could not be confirmed.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.Based on the information provided, a conclusive cause for the inflation issue could not be determined.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that a 6x250mm armada 35 balloon catheter failed to inflate.The procedure was successfully completed with a new armada 35 balloon catheter.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7271344
Report Number2024168-2018-01105
Device Sequence Number122932
Product Code LIT
UDI-Device Identifier08717648155338
UDI-Public08717648155338
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Catalogue NumberB2060-250
Device Lot Number70824G1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2018
Initial Report FDA Received Date02/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age31 YR
Patient Weight64